Affordable Access

Publisher Website

Inequalities for some special functions

Authors
Journal
Journal of Computational and Applied Mathematics
0377-0427
Publisher
Elsevier
Publication Date
Volume
69
Issue
2
Identifiers
DOI: 10.1016/0377-0427(95)00042-9
Keywords
  • Bessel Functions
  • Modified Bessel Functions
  • Recurrence Relations
  • Confluent Hypergeometric Functions
Disciplines
  • Mathematics

Abstract

Abstract Inequalities for Bessel functions, modified Bessel functions and of their ratios are obtained. These results are either sharper or hold under weaker conditions than had been known earlier. Similar inequalities are proved for the function w v(t) = tI v(t) I v+1(t) , which is useful in some problems of finite elasticity. In the sequel inequalities for confluent hypergeometric functions and of their ratios are established.

There are no comments yet on this publication. Be the first to share your thoughts.